# SDR ASAA2020010931813

- Difficulty date: January 8, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 49,695 hours, 14,804 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 180TR2
- Condition: Inoperative
- Location: Hf Comm
- Part time: 32,308 hours, 9,684 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF #1 NO RECEPTION, NO SIDE TONE. GROUNDED - YES. REPLACED HF 1 XCVR PER B737-800 AMM 23-11-21. OPS NORMAL.
